# SDR KW7R20120423001

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: General aviation
- Filed by: Metal Innovations Inc, repair station KW7R756N
- Aircraft: N302PW
- Make and model: Cessna 208B
- Aircraft serial: 208B0984
- Aircraft time: 12,564 hours, 28,027 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 26330663
- Condition: Corroded
- Location: Rudder
- Part time: 12,564 hours, 28,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ARRIVED FOR MX.  THE RUDDER WAS REMOVED.  SEVERE CORROSION WAS FOUND ON THE UPPER PART OF THE TORQUE TUBE.  CORROSION HAD REACHED THE STAGE OF BLISTERED RUST AND THE L ANGLE ON ONE SIDE WAS EASILY SEPARATED WITH SMALL FORCE (ABOUT 1LBS WIGGLED TWICE).
